Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

 

Topological entropy of generalized polygon exchanges


Authors: Eugene Gutkin and Nicolai Haydn
Journal: Bull. Amer. Math. Soc. 32 (1995), 50-56
MSC: Primary 58F11; Secondary 54H20, 58F99
MathSciNet review: 1273398
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We obtain geometric upper bounds on the topological entropy of generalized polygon exchange transformations. As an application of our results, we show that billiards in polygons and rational polytops have zero topological entropy.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC: 58F11, 54H20, 58F99

Retrieve articles in all journals with MSC: 58F11, 54H20, 58F99


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1995-00555-0
PII: S 0273-0979(1995)00555-0
Keywords: Polygon exchange, entropy, billiard dynamics
Article copyright: © Copyright 1995 American Mathematical Society